# SDR IPXA3677449

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL BETWEEN 8-9L HAS 2 INCH HOLE.  FABRICATED FLOOR PANEL IAW EO B767-5320-9693-H AND REPLACED.
